Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 271, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 18, 2011, 2:18 PM CDT for 5 counties in Tennessee. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 2:18 PM CDT (19:18 UTC)
- Expired
- Jun 18, 2011, 3:15 PM CDT
- In force
- 57 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Bledsoe County, TN, Hamilton County, TN, Meigs County, TN, Rhea County, TN, Sequatchie County, TN
The radar
The Northeast Alabama radar (KHTX), 87 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 2:37 PM CDT | TSTM WND DMG | Dunlap, TN | NUMEROUS TREES DOWN IN DUNLAP. REPORTED BY DISPATCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 10:05 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2056 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
752
WUUS54 KMRX 181918
SVRMRX
TNC007-065-121-143-153-182015-
/O.NEW.KMRX.SV.W.0271.110618T1918Z-110618T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
318 PM EDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLEDSOE COUNTY IN EAST TENNESSEE...
NORTHERN HAMILTON COUNTY IN EAST TENNESSEE...
MEIGS COUNTY IN EAST TENNESSEE...
RHEA COUNTY IN EAST TENNESSEE...
SEQUATCHIE COUNTY IN EAST TENNESSEE...
* UNTIL 415 PM EDT /315 PM CDT/
* AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DUNLAP...AND WAS MOVING EAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
DAYTON...DECATUR...SODDY-DAISY...PALIO...BRAYTON...SALE CREEK...
GRAYSVILLE...SHADY GROVE...EVENSVILLE...BIRCHWOOD...OLD WASHINGTON
AND BIG SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT THIS
EVENING.
&&
LAT...LON 3521 8534 3527 8545 3529 8553 3532 8556
3538 8550 3542 8553 3555 8546 3562 8537
3557 8470 3530 8492 3529 8495 3518 8501
TIME...MOT...LOC 1918Z 280DEG 34KT 3541 8539
$$
DMG2 follow-up statements
113
WWUS54 KMRX 181935
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
335 PM EDT SAT JUN 18 2011
TNC007-065-121-143-153-182015-
/O.CON.KMRX.SV.W.0271.000000T0000Z-110618T2015Z/
RHEA TN-SEQUATCHIE TN-BLEDSOE TN-HAMILTON TN-MEIGS TN-
335 PM EDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM
EDT/315 PM CDT/ FOR MEIGS...HAMILTON...BLEDSOE...SEQUATCHIE AND RHEA
COUNTIES...
AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTHWEST OF BRAYTON...OR 9 MILES EAST OF DUNLAP...
MOVING EAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE...
DAYTON...DECATUR...SODDY-DAISY...SALE CREEK...GRAYSVILLE...SHADY
GROVE...EVENSVILLE...BIRCHWOOD...OLD WASHINGTON AND BIG SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
SATURDAY EVENING/500 PM CDT SATURDAY AFTERNOON/ FOR SOUTHWEST NORTH
CAROLINA AND EAST TENNESSEE.
&&
LAT...LON 3521 8534 3527 8545 3529 8553 3532 8556
3538 8550 3542 8553 3555 8546 3562 8537
3557 8470 3530 8492 3529 8495 3518 8501
TIME...MOT...LOC 1935Z 280DEG 34KT 3538 8520
$$
17562
WWUS54 KMRX 181957
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
357 PM EDT SAT JUN 18 2011
TNC007-143-182006-
/O.CAN.KMRX.SV.W.0271.000000T0000Z-110618T2015Z/
RHEA TN-BLEDSOE TN-
257 PM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR BLEDSOE AND RHEA COUNTIES IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT
SATURDAY AFTERNOON/600 PM EDT SATURDAY EVENING/ FOR SOUTHWEST NORTH
CAROLINA AND EAST TENNESSEE.
LAT...LON 3521 8534 3532 8556 3538 8550 3543 8553
3557 8543 3554 8544 3535 8523 3545 8517
3546 8512 3543 8510 3541 8501 3547 8498
3544 8494 3545 8491 3550 8486 3555 8487
3558 8481 3557 8470 3518 8501
TIME...MOT...LOC 1956Z 280DEG 34KT 3532 8503
$$
TNC065-121-153-182015-
/O.CON.KMRX.SV.W.0271.000000T0000Z-110618T2015Z/
SEQUATCHIE TN-HAMILTON TN-MEIGS TN-
357 PM EDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM
EDT/315 PM CDT/ FOR MEIGS...HAMILTON AND SEQUATCHIE COUNTIES...
AT 352 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR SALE CREEK...OR 12 MILES SOUTH OF
DAYTON...MOVING EAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE...
DECATUR...BIRCHWOOD AND BIG SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
SATURDAY EVENING/500 PM CDT SATURDAY AFTERNOON/ FOR SOUTHWEST NORTH
CAROLINA AND EAST TENNESSEE.
&&
LAT...LON 3521 8534 3532 8556 3538 8550 3543 8553
3557 8543 3554 8544 3535 8523 3545 8517
3546 8512 3543 8510 3541 8501 3547 8498
3544 8494 3545 8491 3550 8486 3555 8487
3558 8481 3557 8470 3518 8501
TIME...MOT...LOC 1956Z 280DEG 34KT 3532 8503
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 1:00 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 18, 1:00 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 200 PM EDT SAT JUN 18 2011 .AVIATION...A WEAK FRONTAL BOUNDARY STRETCHED ACROSS THE REGION WILL SEE A SERIES OF WEAK IMPULSES MOVE THROUGH. ASSOCIATED CONVECTION WILL MOVE OVER TAF SITES AND MAY PRODUCE BRIEF MVFR CONDITIONS FOR HEAVY RAIN AND REDUCED VIS AS WELL AS LOW CIGS AND GUSTY WINDS. INITIAL ROUND MOVING THROUGH NOW WITH ADDITION CONVECTION POSSIBLE LATER THIS AFTERNOON OR EVENING AND ANOTHER ROUND EXPECTED SUNDAY MORNING. TIMING OF THESE SUBSEQUENT ROUNDS DIFFICULT SO WILL CONTINUE WITH CB AND VC WORDING FOR NOW. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && MJB
Hazardous weather outlook, Jun 18, 2:04 AM CDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 304 AM EDT SAT JUN 18 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-190715- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 304 AM EDT SAT JUN 18 2011 /204 AM CDT SAT JUN 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF THUNDERSTORMS OVER THE OHIO RIVER VALLEY THIS MORNING WILL MOVE TOWARDS THE SOUTHERN APPALACHIAN REGION THIS AFTERNOON... BRINGING THE POTENTIAL FOR A FEW SEVERE STORMS WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A NORTHWEST FLOW PATTERN ALOFT WILL LINGER OVER THE SOUTHERN APPALACHIAN REGION THROUGH SUNDAY NIGHT...BRINGING THE POSSIBILITY OF SEVERAL THUNDERSTORM COMPLEXES FROM THE MID MISSISSIPPI AND OHIO RIVER VALLEYS. THESE THUNDERSTORM COMPLEXES MAY AFFECT THE SOUTHERN APPALACHIAN REGION ON SUNDAY...BRINGING THE POTENTIAL FOR DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TODAY THROUGH SUNDAY NIGHT.
In the hours before
Special weather statement, Jun 18, 11:13 AM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1213 PM EDT SAT JUN 18 2011 TNZ014>017-038-039-042-VAZ001-002-005-181715- CLAIBORNE TN-GRAINGER TN-HAMBLEN TN-HANCOCK TN-HAWKINS TN-LEE VA-NORTHWEST GREENE TN-SCOTT VA-SULLIVAN TN-WISE VA- 1213 PM EDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CLAIBORNE...GRAINGER... HAWKINS...HANCOCK...HAMBLEN...GREENE... LEE...WISE...SCOTT AND SULLIVAN COUNTIES UNTIL 115 PM... AT 1206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 10 MILES WEST OF WISE TO 10 MILES SOUTHWEST OF TAZEWELL...WHICH WAS MOVING EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH...SMALL HAIL...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE THESE STORMS. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DMG
Special weather statement, Jun 18, 11:18 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1218 PM EDT SAT JUN 18 2011 TNZ035>037-040-041-043-067>073-086-181715- ANDERSON TN-BLOUNT SMOKY MOUNTAINS TN-COCKE SMOKY MOUNTAINS TN-JEFFERSON TN-KNOX TN-LOUDON TN-MORGAN TN-NORTH SEVIER TN-NORTHWEST COCKE TN-NORTHWEST MONROE TN-NW BLOUNT TN-ROANE TN-SOUTHEAST GREENE TN-UNION TN- 1218 PM EDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT...GREENE...SEVIER... COCKE...MORGAN...KNOX...JEFFERSON...ANDERSON...LOUDON...UNION AND ROANE COUNTIES UNTIL 115 PM... AT 1212 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MAYNARDVILLE TO CROSSVILLE...WHICH WERE MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH...SMALL HAIL...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE THESE STORMS. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DMG
Special weather statement, Jun 18, 12:09 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 109 PM EDT SAT JUN 18 2011 TNZ016>018-042>047-VAZ002-005-006-008-181815- HAWKINS TN-JOHNSON TN-NORTHWEST CARTER TN-NORTHWEST GREENE TN-RUSSELL VA-SCOTT VA-SOUTHEAST CARTER TN-SOUTHEAST GREENE TN-SULLIVAN TN-UNICOI TN-WASHINGTON VA-WASHINGTON TN-WISE VA- 109 PM EDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR GREENE...CARTER...WISE... WASHINGTON...SCOTT...RUSSELL...JOHNSON...HAWKINS...WASHINGTON... UNICOI AND SULLIVAN COUNTIES UNTIL 215 PM... AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF WISE TO KINGSPORT TO 11 MILES EAST OF RUSSELLVILLE...WHICH WAS MOVING EAST AT 30 MPH. WIND GUSTS UP TO 40 MPH AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE THESE STORMS. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DMG
Special weather statement, Jun 18, 12:14 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 114 PM EDT SAT JUN 18 2011 TNZ040-041-068-070>074-085>087-181815- BLOUNT SMOKY MOUNTAINS TN-COCKE SMOKY MOUNTAINS TN-JEFFERSON TN-LOUDON TN-MCMINN TN-NORTH SEVIER TN-NORTHWEST COCKE TN-NORTHWEST MONROE TN-NW BLOUNT TN-SEVIER SMOKY MOUNTAINS TN-SOUTHEAST MONROE TN- 114 PM EDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT...SEVIER...COCKE... MONROE...EXTREME NORTHERN MCMINN...JEFFERSON AND LOUDON COUNTIES UNTIL 215 PM EDT... AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DANDRIDGE TO 8 MILES NORTHWEST OF SWEETWATER...WHICH WAS MOVING SOUTHEAST AT 30 MPH. WIND GUSTS UP TO 40 MPH AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE THESE STORMS. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DMG
Special weather statement, Jun 18, 1:11 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 211 PM EDT SAT JUN 18 2011 NCZ060-061-TNZ086-087-181915- CHEROKEE NC-CLAY NC-NORTHWEST MONROE TN-SOUTHEAST MONROE TN- 211 PM EDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MONROE...CLAY AND CHEROKEE COUNTIES UNTIL 315 PM... AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STECOAH TO 7 MILES SOUTHWEST OF TAPOCO...WHICH WAS MOVING SOUTHEAST AT 45 MPH. WIND GUSTS UP TO 50 MPH...SMALL HAIL...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE THESE STORMS. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DMG
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:52 AM CDT | Severe Thunderstorm Warning | MRX | Morgan | 38 min |
| Jun 18, 2:23 PM CDT | Severe Thunderstorm Warning | MRX | Marion | 67 min |
| Jun 18, 2:50 PM CDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs, Monroe, Polk | 55 min |
| Jun 18, 2:59 PM CDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Polk, Sequatchie | 61 min |
| Jun 18, 3:11 PM CDT | Tornado Warning | MRX | Bradley, McMinn, Polk | 49 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.